CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Limit theorems with rate of convergence under sublinear expectations 期刊论文
BERNOULLI, 2019, 卷号: 25, 期号: 4A, 页码: 2564-2596
Authors:  Fang, Xiao;  Peng, Shige;  Shao, Qi-Man;  Song, Yongsheng
Favorite  |  View/Download:110/0  |  Submit date:2020/01/10
central limit theorem  G-normal distribution  law of large numbers  rate of convergence  Stein's method  sublinear expectation  
Supermartingale decomposition theorem under G-expectation 期刊论文
ELECTRONIC JOURNAL OF PROBABILITY, 2018, 卷号: 23, 页码: 20
Authors:  Li, Hanwu;  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:109/0  |  Submit date:2018/07/30
G-expectation  (E)over-cap(9)-supermartingale  (E)over-cap(9)-supermartingale decomposition theorem  
Supermartingale decomposition theorem under G-expectation 期刊论文
ELECTRONIC JOURNAL OF PROBABILITY, 2018, 卷号: 23
Authors:  Li, Hanwu;  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:42/0  |  Submit date:2019/12/31
Stein type characterization for G-normal distributions 期刊论文
ELECTRONIC COMMUNICATIONS IN PROBABILITY, 2017, 卷号: 22, 页码: 12
Authors:  Hu, Mingshang;  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
G-normal distribution  Stein type characterization  G-expectation  
G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE 期刊论文
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 2015, 卷号: 67, 期号: 4, 页码: 1725-1757
Authors:  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
backward SDEs  partial differential equations  path dependent PDEs  G-expectation  G-martingale  Sobolev space  G-Sobolev space  
NUMERICAL ALGORITHMS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH 1-D BROWNIAN MOTION: CONVERGENCE AND SIMULATIONS 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2011, 卷号: 45, 期号: 2, 页码: 335-360
Authors:  Peng, Shige;  Xu, Mingyu
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Backward stochastic differential equations  reflected stochastic differential equations with one barrier  numerical algorithm  numerical simulation  
Reflected BSDE with a constraint and its applications in an incomplete market 期刊论文
BERNOULLI, 2010, 卷号: 16, 期号: 3, 页码: 614-640
Authors:  Peng, Shige;  Xu, Mingyu
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
American options in an incomplete market  backward stochastic differential equation with a constraint  reflected backward stochastic differential equation